# SDR ALGA1458240994714

- Difficulty date: August 24, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N405AL
- Make and model: Bell 407
- Aircraft serial: 53480
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Cover
- Part number: 23065470
- Part serial: HL16141
- Condition: Improper Part
- Location: Gearbox
- Part time: 6,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMU PAD STUDS TOO SHORT UPON ENGINE BUILD.
